MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LONG ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1006T
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2022-00020.
 
Event or Problem Description
It was reported that a roi-c cage and plate broke when the surgeon put in the long anchoring plate; the awl was not used to prepare the bone and the patient had hard bone.The cage and plate were removed and replaced to complete the procedure without patient impact.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the cage has fractured and one of the returned plates has deformation damage to the end of the plate.The other returned plate shows no signs of damage.Potential cause: root cause was unable to be determined.This event could possibly be attributed to not using the awl to prepare the bone or due to unknown patient factors.Dhr review: per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use: this device is used for treatment.
 
Event or Problem Description

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13929287
Report Number3004788213-2022-00019
Device Sequence Number20414847
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(17)240501(10)766856
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue NumberMC1006T
Device Lot Number766856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale